# SDR USAA2012070500028

- Difficulty date: June 28, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53112622
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - FLOORBEAM JOINT COVER CORRODED BETWEEN FR 14AND FR 16 AT Y -81.  REMOVED AND REPLACED FLOORBEAM JOINT COVER IAW A319 SRM 51-72-11 AND DRAWING D53112829.
